# SDR NSVA2010176

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 42,316 hours, 38,651 cycles
- Engine: Ge CT79B
- Engine time: 35,262 hours, 37,445 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE ABNORMAL INDICATIONS IN FLIGHT.  CREW SHUT DOWN THE ENGINE AFTER FOLLOWING THE CHECKLIST.  LANDED NORMAL, TAXIED TO GATE ON IT'S OWN POWER.  PASSENGERS AND CREW ARE ALL RIGHT WITH NO KNOWN COMPLICATIONS AT THIS TIME. PERFORMED FDR DOWNLOAD FOUND ENGINE OVERTEMP TO BE IN AREA "B" OF GE MM LIMITATIONS.  CW BORESCOPES NO DEFECTS NOTED. MX COMPLETED LINE CHECK 1&2.  ALL CHECKS GOOD.
